RUS  ENG
Full version
JOURNALS // Vladikavkazskii Matematicheskii Zhurnal // Archive

Vladikavkaz. Mat. Zh., 2023 Volume 25, Number 3, Pages 36–50 (Mi vmj870)

Existence of classical solutions for a class of the Khokhlov–Zabolotskaya–Kuznetsov type equations

A. Bouakaza, F. Bouhmilab, S. G. Georgievc, A. Kheloufib, S. Khoufacheb

a INSERM of Tours, UMR 1253 Imaging and Brain, 10 Blvd. Tonnellé, Tours Cedex 01 37032, France
b Laboratory of Applied Mathematics, Bejaia University, Bejaia 06000, Algeria
c Department of Differential Equations, Faculty of Mathematics and Informatics, Sofia University “St. Kliment Ohridski”, 15 Tsar Osvoboditel Blvd., Sofia 1504, Bulgaria

Abstract: In medical sciences, during medical exploration and diagnosis of tissues or in medical imaging, we often use mathematical models to answer questions related to these examinations. Among these models, the nonlinear partial differential equation of the Khokhlov–Zabolotskaya–Kuznetsov type (abbreviated as the KZK equation) is of proven interest in ultrasound acoustics problems. This mathematical model describes the nonlinear propagation of a sound pulse of finite amplitude in a thermo-viscous medium. The equation is obtained by combining the conservation of mass equation, the conservation of momentum equation and the equations of state. It should be noted that for this equation little mathematical analysis is reserved. This equation takes into account three combined effects: the diffraction of the wave, the absorption of energy and the nonlinearity of the medium in which the wave propagates. KZK-type equation introduced in this paper is a modified version of the KZK model known in acoustics. We study a class of the Khokhlov–Zabolotskaya–Kuznetsov type equations for the existence of global classical solutions. We give conditions under which the considered equations have at least one and at least two classical solutions. To prove our main results, we propose a new approach based on recent theoretical results.

Key words: KZK equation, global classical solution, fixed point, sum of operators, initial value problem.

UDC: 517.955

MSC: 35Q35, 35G20, 35A09, 35E15, 47H10, 35G25

Received: 11.08.2022

Language: English

DOI: 10.46698/n8469-5074-4131-b



© Steklov Math. Inst. of RAS, 2024